Addendum to L. Lauwers and L. Van Liedekerke, "Ultraproducts and aggregation" [J. Math. Econ. 24 (3) (1995) 217-237]
This addendum fills a minor gap in the key lemma of a paper by Lauwers and Van Liedekerke [Lauwers, L., Van Liedekerke, L., 1995. J. Math. Econ. 24 (3), 217-237].
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:46:y:2010:i:2:p:277-278. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.